MAUDE Adverse Event Report: EBR SYSTEMS, INC. WiSE CRT System; M1000

EBR SYSTEMS, INC. WiSE CRT System; M1000
Model Number M1000
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an electrode was implanted at a basal septal right ventricular location.Pre-anchor measurements were acceptable, the electrode was successfully anchored, post-anchor threshold improved to 0.8 v @ 0.5 ms, anchoring was confirmed in two fluoroscopic views, and both detachment indicators were observed prior to release.Immediately following release, the electrode became dislodged from the implant site.Review of the procedure indicated the dislodgement may have been associated with interaction between the delivery sheath and electrode during the release process, potentially due to significant torque within the delivery system resulting from maximum sheath deflection and possible incomplete de-sheathing of the electrode prior to withdrawal of the delivery catheter and sheath.The dislodged electrode was successfully retrieved using a snare without reported patient injury attributable to the dislodgement event.Please see associated mdr report # 3013596742-2026-00057.
 
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.

Brand Name
WiSE CRT System
Common Device Name
M1000
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR Systems, Inc.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
+1(408)720-1906
MDR Report Key25820087
Report Number3013596742-2026-00056
Device Sequence Number10734146
Product Code SEG
UDI-Device Identifier00859244007043
UDI-Public00859244007043
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1000
Device Lot NumberP260052
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown